# SDR DALA2020011980382

- Difficulty date: January 18, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 75,290 hours, 55,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC, FOUND LT OVERHEAD EMERGENCY LIGHT AT ROW 25 INOP. RELAMPED LT OVERHEAD EMERGENCY LIGHT AT ROW 25 PER MD88 AMM 33-53 . OPS CKS GOOD. (LP6410610)
